# SDR WRLA2008072

- Difficulty date: August 26, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N139WA
- Make and model: Doug DC10
- Aircraft serial: 46583
- Engine: Ge CF650C2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND 1 BOLT SHEARED AND RUSTED, AND 1 BOLT RUSTED AT RT WING ROOT FUSELAGE ANGLE.  FUSELAGE STA 1371.  REAMED HOLES, EDDY CURRENT INSPECTION ACCOMPLISHED, MFG AND INSTALLED TAPERED WASHERS, TREAT, PRIME, SEAL AND PAINT IAW ENGINEERING REPAIR.  (K)
